NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hi doctor, I'm on jadelle implant for 9months now, I have been bleeding since December which stopped with the help of primulut and huston-N, now am seeing discharge so could it be dis month's period or is it just vaginal discharge and can I continue with my normal life? I had undergone scanning also and there is nothing in the womb."

    User Avatar
    A 25 years year old female asked:
    2 years ago
    Hi doctor, I'm on jadelle implant for 9months now, I have been bleeding since December which stopped with the help of primulut and huston-N, now am seeing discharge so could it be dis month's period or is it just vaginal discharge and can I continue with my normal life? I had undergone scanning also and there is nothing in the womb.
    Dr. Anuoluwa Stephen A answered:
    2 years ago
    hi..goodafternoon..discharge is completely different from ur period..so, obviously not due to the implant now,uu need to get a high vagina swab done,get treated based on sensitivity pattern, then continue your normal life..takecare
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app